Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 344, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 22, 2016, 1:44 PM CDT for Covington County, Forrest County, Jones County, Mississippi. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2016, 1:44 PM CDT (18:44 UTC)
- Expired
- Jul 22, 2016, 2:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Covington County, MS, Forrest County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 105 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 2:07 PM CDT | TSTM WND DMG | 7 Se Ellisville, MS | SEVERAL TREES DOWNED ALONG LYON RANCH RD |
| Jul 22, 2:07 PM CDT | TORNADO 0 | 7 Ese Ellisville, MS | BRIEF WEAK EF-0 TORNADO WITH 80 MPH WINDS TOUCHED DOWN ALONG LYON RANCH ROAD AND MOVED SW FOR 0.86 MILES CAUSING TREE AND MINOR ROOF DAMAGE. |
| Jul 22, 2:25 PM CDT | TSTM WND GST 52 | 4 Nw Eastabuchie, MS | MEASURED AT PIB AIRPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2209 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
021
WUUS54 KJAN 221844
SVRJAN
MSC031-035-067-221930-
/O.NEW.KJAN.SV.W.0344.160722T1844Z-160722T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
144 PM CDT FRI JUL 22 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FORREST COUNTY IN SOUTHEASTERN MISSISSIPPI...
NORTHEASTERN COVINGTON COUNTY IN SOUTHEASTERN MISSISSIPPI...
JONES COUNTY IN SOUTHEASTERN MISSISSIPPI...
* UNTIL 230 PM CDT
* AT 144 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TAYLORSVILLE TO NEAR OVETT...MOVING SOUTHWEST
AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HATTIESBURG...LAUREL...ELLISVILLE...COLLINS...SANFORD...
MACEDONIA...MOSELLE...TUCKERS CROSSING...EASTABUCHIE...OVETT...
SOSO AND SEMINARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3163 8970 3180 8941 3180 8928 3159 8894
3149 8894 3143 8900 3143 8914 3130 8915
TIME...MOT...LOC 1844Z 048DEG 19KT 3176 8942 3148 8897
HAIL...<.75IN
WIND...60MPH
$$
LAMB2 follow-up statements
668
WWUS54 KJAN 221856
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
156 PM CDT FRI JUL 22 2016
MSC031-035-067-221930-
/O.CON.KJAN.SV.W.0344.000000T0000Z-160722T1930Z/
FORREST MS-COVINGTON MS-JONES MS-
156 PM CDT FRI JUL 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHEASTERN FORREST...NORTHEASTERN COVINGTON AND JONES
COUNTIES...
AT 156 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF TAYLORSVILLE TO NEAR OVETT...MOVING
SOUTHWEST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HATTIESBURG...LAUREL...ELLISVILLE...COLLINS...SANFORD...MACEDONIA...
MOSELLE...TUCKERS CROSSING...EASTABUCHIE...OVETT AND SEMINARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3163 8970 3180 8941 3176 8930 3157 8894
3149 8894 3143 8900 3143 8914 3130 8915
TIME...MOT...LOC 1856Z 048DEG 19KT 3172 8947 3145 8902
HAIL...1.00IN
WIND...60MPH
$$
LAMB627
WWUS54 KJAN 221910
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT FRI JUL 22 2016
MSC031-035-067-221930-
/O.CON.KJAN.SV.W.0344.000000T0000Z-160722T1930Z/
FORREST MS-COVINGTON MS-JONES MS-
210 PM CDT FRI JUL 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHEASTERN FORREST...SOUTHEASTERN COVINGTON AND SOUTHERN JONES
COUNTIES...
AT 209 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MOSELLE TO NEAR OVETT...MOVING SOUTH AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
HATTIESBURG...LAUREL...ELLISVILLE...SANFORD...MACEDONIA...MOSELLE...
EASTABUCHIE AND OVETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3154 8955 3161 8930 3163 8915 3149 8894
3143 8900 3143 8914 3130 8915
TIME...MOT...LOC 1909Z 004DEG 17KT 3154 8935 3146 8900
HAIL...0.88IN
WIND...70MPH
$$
LAMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 10:07 AM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jul 22, 10:07 AM CDT, 3 hours 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1007 AM CDT FRI JUL 22 2016
.UPDATE...
Temps are in the mid to upper 80s already with heat indices in the
90s and a couple locations already at 100. Decided to go ahead and
issue an Excessive Heat Warning for Bolivar County in the Delta to
match up with Memphis's area. The Cleveland obs site has repeatedly
reached heat indices above 110 this week. Although at times the dew
point does seem a bit too high, some other obs sites around that area
still allude to dewpoints near 80.
As for precip today, a system in the Ohio River valley currently
pushing southward appears that it will lose momentum and scatter
before reaching our CWA. Remaining outflow boundaries could manage
to trigger scattered storms in north MS this afternoon though.
Overall, the seabreeze convection in south MS will be the main
activity for today. Not expecting too many severe storms today, if
any. The main threat with any big storm that does get going will be
damaging wind gusts. /10/
&&
.AVIATION...
VFR conditions will prevail through most of the TAF period.
Scattered TSRA are anticipated to be more numerous today than
yesterday, with the greatest probability for brief visibility/
ceiling reductions at sites over the central and southern thirds of
the area. Some patchy fog development cannot be ruled out early
Saturday morning, particularly in areas that receive rain today. /DL/
&&
.PREV DISCUSSION... /issued 424 AM CDT FRI JUL 22 2016/
SHORT TERM...
Today through Sunday morning...
Overall a hot short term period is in store even as increased
convection is possible through the period. A few isolated
showers/storms were recently ongoing in the far east and southeast
but have gradually weakened. 00Z upper air analysis indicates deep
599DM upper high over the central Plains has not flattened much over
the past few days. Our area is under north- northeast flow aloft.
Water vapor imagery shows a weak shortwave, with a decent PV anomaly
over north- central Mississippi, that helped get these few isolated
showers/storms ongoing this morning in east Mississippi. As we go
later into the afternoon, scattered convection is possible as the
shortwave moves to the west-southwest. This will help coverage of
convection to increase in the east and south after 15Z with best rain
and storm chances in the south after 18Z. SPC introduced a marginal
in our area and there will be some lapse rates moving in from the
north. However, due to weak flow aloft, think at most some strong
storms with gusty winds up to 40-50mph may be possible, especially in
the south. Will leave this out of the HWO for now.
Main story continues to be the heat stress issues. As we go later into
the afternoon, forecast soundings indicate warm temps at 850mb around
19 deg C, which supports another hot and humid afternoon. Went a few
degrees on the warmer side as it is somewhat similar to yesterday's
sounding temperatures in the low-levels, which support mid-upper 90s.
Due to some mixing, some areas in the east and southeast could
potentially be near or just below heat advisory. Muggy and humid
conditions will continue as dewpoints will still be in the low to mid
70s areawide. For now, just going to continue the heat advisory for
the entire area today until 7PM.
As we go into Saturday, the ridge will flatten somewhat over the
Plains, with heights falling slightly over our area and temperatures
cooling in the low levels. 850mb temperatures will cool slightly,
around a degree C or so, which will lead to slightly cooler high
temperatures in the mid 90s. Went ahead and extended the heat
advisory through 7PM Saturday evening, excluding areas along the
Highway 98 and Highway 59 corridors. Areas to the northwest of those
corridors still have a possibility of reaching heat indices between
105-110 degrees. Also in the wake of the shortwave lift from today,
expect chances of storms to increase from the southwest with best
chances after 18Z Saturday. These could have some impact on heat
issues but think due to isolated to scattered nature, this will not
be as much of an impact as cooling low-level temperatures. There
could be some more strong storms on Saturday. For now left any
mention of storms out of the HWO. Will adjust HWO/graphics for heat
issues accordingly. /DC/
LONG TERM...
Sunday through Thursday...
Come Sunday a nearly zonal 592dam ridge axis will extend across
northern Mississippi while a surface ridge will nose west along the
Gulf coast states from the east. This ridging surface and aloft will
help maintain warmer than normal temperatures over our region through
Monday. An anomalously moist airmass with a PWAT between an inch and
three quarters and two inches will also reside over the region.
Maximum temperatures in the mid 90s will combine with the high
humidity to result in peak heat index values around 105 over the
western half of the CWA with lower heat index values in the east.
Daytime heating will lead to isolated to scattered convection across
the CWA each day. The mid level ridge will continue over our region
through the week but a weak cold front will stall just north of our
CWA Monday and models agree that an easterly wave/mid level ow will
move west across the Gulf coast Monday through Wednesday. These
features are expected to combine and lead to a greater coverage of
mainly afternoon and evening storms Tuesday and Wednesday. As a
result afternoon highs will be held closer to normal over much of our
area. Thursday and Friday our region looks to be in the weakness
between two mid level ridges as we remain on the eastern periphery of
the large western CONUS ridge and become on the western periphery of
a strengthening ridge over the southeast states. This will lead to a
continuation of slightly warmer than normal temperatures and diurnal
rain chances to end the week. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 97 75 94 75 / 42 20 29 15
Meridian 96 74 94 74 / 30 15 23 16
Vicksburg 96 76 95 75 / 40 15 24 10
Hattiesburg 94 74 93 74 / 53 27 32 17
Natchez 94 75 93 74 / 45 16 34 11
Greenville 98 77 96 76 / 23 12 25 10
Greenwood 97 76 94 75 / 19 10 26 11
&&
.JAN Watches/Warnings/Advisories...
MS...Heat Advisory until 7 PM CDT Saturday for MSZ019-025>057-059>065.
Heat Advisory until 7 PM CDT this evening for MSZ058-066-072>074.
Excessive Heat Warning until 7 PM CDT this evening for MSZ018.
Heat Advisory from 7 PM this evening to 7 PM CDT Saturday for
MSZ018.
LA...Heat Advisory until 7 PM CDT Saturday for LAZ007>009-015-016-
023>026.
AR...Heat Advisory until 7 PM CDT Saturday for ARZ074-075.
&&Hazardous weather outlook, Jul 22, 9:26 AM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 926 AM CDT FRI JUL 22 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ019-025>066-072>074- 231430- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 926 AM CDT FRI JUL 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND CENTRAL AND SOUTH MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT EXCESSIVE HEAT THREAT...ELEVATED TIMING...TODAY HIGH TEMPERATURES IN THE MIDDLE TO UPPER 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL RESULT IN PEAK HEAT INDEX VALUES OF 106 TO 110 DEGREES THROUGH THIS AFTERNOON. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH TEMPERATURES IN THE MIDDLE 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL AGAIN RESULT IN PEAK HEAT INDEX VALUES OF 106 TO 110 DEGREES OVER MUCH OF THE AREA ON SATURDAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) HIGH TEMPERATURES IN THE MIDDLE 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL RESULT IN PEAK HEAT INDEX VALUES AROUND 105 DEGREES OVER WESTERN PORTIONS OF THE REGION ON SUNDAY AND MONDAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. MSZ018-231430- BOLIVAR- 926 AM CDT FRI JUL 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR BOLIVAR COUNTY. .DAY ONE...TODAY AND TONIGHT EXCESSIVE HEAT THREAT...SIGNIFICANT TIMING...TODAY HIGH TEMPERATURES IN THE UPPER 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL RESULT IN PEAK HEAT INDEX VALUES OF 110 TO 115 DEGREES THROUGH THIS AFTERNOON. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH TEMPERATURES IN THE MIDDLE 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL AGAIN RESULT IN PEAK HEAT INDEX VALUES OF 106 TO 110 DEGREES ON SATURDAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) HIGH TEMPERATURES IN THE MIDDLE 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL RESULT IN PEAK HEAT INDEX VALUES AROUND 105 DEGREES ON SUNDAY AND MONDAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) DL && ...HAZARD LEGEND... *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107 DEGREES. SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES. ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 103 DEGREES. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR TEMPERATURES 100 TO 103 DEGREES. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 22, 1:09 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
109 PM CDT FRI JUL 22 2016
MSZ056-057-066-221900-
JASPER MS-SMITH MS-JONES MS-
109 PM CDT FRI JUL 22 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JONES...
SOUTHWESTERN JASPER AND SOUTHEASTERN SMITH COUNTIES THROUGH 200 PM
CDT...
AT 109 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER BAY SPRINGS...OR NEAR STRINGER...MOVING SOUTHWEST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
STRINGER...BAY SPRINGS AND TAYLORSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3171 8937 3174 8940 3180 8940 3179 8945
3189 8955 3204 8930 3192 8917
TIME...MOT...LOC 1809Z 048DEG 14KT 3196 8930
LAMBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:19 AM CDT | Excessive Heat Warning | JAN | Bolivar | 10 hr |
| Jul 22, 9:19 AM CDT | Heat Advisory | JAN | Bolivar | 34 hr |
| Jul 22, 1:09 PM CDT | Special Weather Statement | JAN | Smith | 51 min |
| Jul 22, 2:18 PM CDT | Special Weather Statement | JAN | Scott | 27 min |
| Jul 22, 2:27 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 48 min |
| Jul 22, 2:30 PM CDT | Special Weather Statement | JAN | Covington | 30 min |
| Jul 22, 2:53 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 17 min |
| Jul 22, 2:58 PM CDT | Special Weather Statement | JAN | Newton | 47 min |
| Jul 22, 3:03 PM CDT | Special Weather Statement | JAN | Marion | 27 min |
| Jul 22, 3:13 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 11 min |
| Jul 22, 3:40 PM CDT | Special Weather Statement | JAN | Franklin | 35 min |
| Jul 22, 4:15 PM CDT | Special Weather Statement | JAN | Franklin | 30 min |
| Jul 22, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 42 min |
| Jul 22, 4:23 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 52 min |
| Jul 22, 4:28 PM CDT | Special Weather Statement | JAN | Copiah | 32 min |
| Jul 22, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 52 min |
| Jul 22, 4:55 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson | 50 min |
| Jul 22, 5:26 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 49 min |
| Jul 22, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 45 min |
| Jul 22, 5:46 PM CDT | Special Weather Statement | JAN | Carroll | 29 min |
| Jul 22, 6:20 PM CDT | Special Weather Statement | JAN | Oktibbeha | 25 min |
| Jul 22, 6:33 PM CDT | Special Weather Statement | JAN | Clay | 27 min |
| Jul 22, 6:54 PM CDT | Special Weather Statement | JAN | Oktibbeha, Webster | 36 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.